# SDR F3LA2018082800414

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 6845
- Aircraft time: 10,687 hours, 4,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EXPOSURE DURING DESCENT,  A DRY MUSTY ODOR WAS NOTICED THROUGHOUT THE CABIN AND COCKPIT.   REMOVED AND REPLACED THE RECIRCULATION FILTERS AS A PRECAUTION, NO FUMES NOTED IN THE CABIN & COCKPIT AT THIS TIME. IAW AMM 21-21-41 PB 401. PERFORMED BORESCOPE OF THE NR 1 ENGINE FOR OIL WETTING AT THE 6 O'CLOCK POSTION. NO OIL WETTING NOTED IAW AMM 72-31-00-290-002-A.  PERFORMED BORESCOPE OF THE NR 2 ENGINE FOR OIL WETTING AT THE 6 O'CLOCK POSITION.  NO OIL WETTING NOTED IAW AMM 72-31-00-290-002-A.  OPS CHECK FLIGHT AND POST FLIGHT WALK AROUND PERFORMED AND FOUND SATISFACTORY. ACFT RELEASED FOR SERVICE.
